# SDR QXEA2017012700031

- Difficulty date: January 26, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 14,008 hours, 15,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON WALK THROUGH FOUND MCD ENTRYWAY EMERGENCY LIGHT STRIPS LOOSE AND REQUIRING SEALANT. COMPLIED WITH TASKCARD. REFERENCE TASKCARD FOR WORK ACCOMPLISHED. RESECURED FLOOR STRIP. NO PARTS REPLACED.
